# SDR 97UAL900145

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7256U
- Make and model: Boeing 727222
- Aircraft serial: 21403
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 806002
- Condition: Failed
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL INTO ORD, THE LEFT GEAR RED LIGHT CAME ON WITH LEFT GEAR GREEN STILL ON.  CYCLED GEAR AFTER A GO-AROUND AND OPERATED NORMALLY.  REPLACED PRINTED CIRCUIT CARD A-9 IN LANDING GEAR ACCESSORY MODULE.  CHECKS O.K.
